Logo
Logo

Goldsmiths - University of London

Minimum stable convergence criteria for Stochastic Diffusion Search

Myatt, Darren; Bishop, Mark (J. M.) and Nasuto, S.. 2004. Minimum stable convergence criteria for Stochastic Diffusion Search. Electronics Letters, 22(40), pp. 112-113. ISSN 0013-5194 [Article]

No full text available

Abstract or Description

This letter presents an analysis of Stochastic Diffusion Search that derives the minimum acceptable match resulting in a stable convergence based on a general noise parameter. The applicability of SDS can therefore be assessed for a given problem.

Item Type: Article
Departments, Centres and Research Units: Computing
Item ID: 15137
Date Deposited: 01 Dec 2015 12:09
Last Modified: 06 Jun 2016 13:26
URI: http://research.gold.ac.uk/id/eprint/15137
Edit Record Edit Record (login required)